# SDR AALA20170119023

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 54,856 hours, 26,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L2 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS DIFFICULT TO ARM AND DISARM. CLEANED AND LUBRICATED GIRT BAR ATTACHMENT IAW AMM 25-61-01. OPERATIONAL CHECK GOOD.
